# SDR CALA9801939

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT TAILCONE OUT OF RIG.  OUTSIDE HANDLE PULL LOW, DELTA TRIANGLE NOT 90 DEGREES, CATCHES ON RIGHT SIDE LATCHES.  ADJUSTED LATCH LEVER CABLES AND ADJUSTED LOWER RIGHT LATCH LEVER.  PERFORMED ADJUSTMENT TEST PER MM 53-53-00.
